# SDR IXXA06SMN155S

- Difficulty date: May 19, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 78,898 hours, 31,422 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 600
- Part time: 78,898 hours, 31,422 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT WING CENTER LEADING EDGE LOWER SKIN WITH NON STANDARD REPAIR AT STATION XFS 341.500.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 NUMBER 06237 DATE 05-15-06, SEMAN DRAWING NUMBER ED 4217 DATE  05-10-06.  REMOVED EXISTING REPAIR DOUBLERS IAW DC-8 SRM 51-1-21, DC8 SRM 51-1-20D.  REMOVED DAMAGED AREA IAW SEMAN DRAWING NUMBER ED 4217.  PERFORMED NDT INSPECTION IAW DC-8 NDT SPM PART 06-10-01-001.  NO CRACKS OR CORROSION FOUND.  FABRICATED REPAIR DOUBLER AND FILLERS IAW SEMAN DRAWING ED 4217.  CLEANED, TREATED AND PRIMED AREA, FILLERS, AND REPAIR DOUBLER IAW DC-8 SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW SEMAN DRAWING NUMBER ED 4217, DC-8 SRM 51-1-21, DC8 SRM 51-3-0, DC-8
